# SDR CALA2023071202217

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 50,349 hours, 17,552 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM STA 986.5 CORRODED AT RBL45 TRANSCRIBED FROM HAECO GSO NR 9282395 REMOVED .056" CORRODED MATERIAL FROM ORIGINAL 0.150" THICKNESS. REMAINING .094" MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REPAIRED FLOORBEAM IAW UNITED EC/RA #5375-01006.  HAECO GSO MECH V901143 REMOVED .056" CORRODED MATERIAL FROM ORIGINAL 0.150" THICKNESS. REMAINING .074" MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REPAIRED FLOORBEAM IAW UNITED EC/RA# 5375-01006    HAECO GSO MECH V901143  INSP QC194
